HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acid Reflux / GERD (http://www.healthboards.com/boards/acid-reflux-gerd/)
-   -   Elavil and LPR (http://www.healthboards.com/boards/acid-reflux-gerd/934416-elavil-lpr.html)

kevinla 01-08-2013 12:02 AM

Elavil and LPR
 
What is the general opinion about Elavil for LPR.

I have read it can cause side effects with the heart and liver.

I am wondering if I should take a risk and try it.

I am going to suggest it to my doctor.

Could 10 mg work? I read most people have success getting rid of LPR with 25 mg.

JanaJ 01-08-2013 12:41 PM

Re: Elavil and LPR
 
My opinion is that Elavil can actually make LPR worse. It's a tricyclic antidepressant and like other tricyclics they can have severe anticholinergic effects such as weakening your valves and causing reflux. I took a similar antidepressant three years ago and it did in fact make my reflux much worse.


All times are GMT -7. The time now is 02:48 AM.